Any answer to your dilemma would have to be rendered after a complete consideration of the source of your discomfort. Was the pain present BEFORE you began the "combipack",do you have associated symptoms, is your pain higher up in your abdomen as in stomach conditions, or are the pains cramping in nature and located lower in the abdomen where one would expect pain to occur as a result of taking the meds for the purpose of inducing an abortion? If the case is the latter you have probably already scheduled a follow-up visit . If your next visit is the two-week evaluation associated with the use of misoprostol for that purpose, you may want to see your physician sooner for an examination. The possibility of an undiagnosed ectopic pregnancy might be considered.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2012 • 1 answer
Posted 31 Jul 2013 • 3 answers
Misoprostol - Dr. yesterday at 11 p.m I took a combipack of mifepristone of first dose but I did not
Posted 18 Aug 2014 • 1 answer
I am not bleeding but spotting after misprostol taken 2 tablets from orally & 2 tablets inserted in?
Posted 28 Aug 2014 • 1 answer
Unplanned baby. so I had took the kit of mifepristone misoprostol, 7 days bleed but result shows +v?
Posted 26 Feb 2015 • 1 answer